Open Access
Translator Disclaimer
September 2006 On the Representation theorems of Riesz and Schwartz
Yves Hupperts, Michel Willem
Bull. Belg. Math. Soc. Simon Stevin 13(3): 435-440 (September 2006). DOI: 10.36045/bbms/1161350684

Abstract

We give simple proofs of the representation theorems of Riesz and Schwartz.

Citation

Download Citation

Yves Hupperts. Michel Willem. "On the Representation theorems of Riesz and Schwartz." Bull. Belg. Math. Soc. Simon Stevin 13 (3) 435 - 440, September 2006. https://doi.org/10.36045/bbms/1161350684

Information

Published: September 2006
First available in Project Euclid: 20 October 2006

zbMATH: 1144.26011
MathSciNet: MR2307678
Digital Object Identifier: 10.36045/bbms/1161350684

Keywords: Bounded variation , distribution theory , measure theory , representation theorem , Stieltjes integral

Rights: Copyright © 2006 The Belgian Mathematical Society

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.13 • No. 3 • September 2006
Back to Top